# SDR ASAA2017091021850

- Difficulty date: September 10, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 19,052 hours, 6,180 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Faulted
- Location: Rt A/C Pack
- Part time: 12,199 hours, 4,052 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT MASTER CAUTION RECALL RIGHT PACK LIGHT ILLUMINATED.  THE LIGHT RESETS AFTER PUSHING MASTER CAUTION RESET.  ACFT GROUNDED. T HE SYSTEM RESET BUT THERE IS HISTORY,  REMOVED AND REPLACED THE RT TEMPERATURE CONTROL VALVE IAW AMM 21-51-10-000-801, AND 21-51-10-400-801, OPS CHECKED GOOD IAW AMM 21-61-00-700-806-002.
